Lithuanian Mathematical Journal

, Volume 22, Issue 1, pp 64–67 | Cite as

Inequalities for the p-th moment, p, 0<p<2, of a sum of independent random variables

  • E. Manstavičius


Independent Random Variable 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    H. P. Rosenthal, “On the span in Lp of sequences of independent random variables (II),” in: Sixth Berekeley Symposium on Mathematical Statistics and Probability, Vol. 2, University of California Press (1972), pp. 149–167.Google Scholar
  2. 2.
    S. V. Nagaev and N. F. Pinelis, “Some inequalities for sums of independent random variables,” Teor. Veroyatn. Primen.,22, No. 2, 254–263 (1977).Google Scholar
  3. 3.
    V. V. Sazonov, “Estimating moments of sums of independent random variables,” Teor. Veroyatn. Primen.,19, No. 2, 383–386 (1974).Google Scholar
  4. 4.
    S. W. Dharmadhikari and K. Jogdeo, “Bounds on moments of certain random variables,” Ann. Math. Statist.,40, No. 4, 1506–1508 (1969).Google Scholar
  5. 5.
    V. V. Petrov, Sums of Independent Random Variables, Springer-Verlag (1975).Google Scholar
  6. 6.
    B. von Bahr and C. G. Essen, “Inequalities for the r-th absolute moment of a sum of random variables, 1≤r≤2,” Ann. Math. Stat.,36, No. 1, 299–303 (1965).Google Scholar
  7. 7.
    J. Marcinkievicz and A. Zygmund, “Sur les fonctions independantes,” Fund. Math.,29, 60–90 (1937).Google Scholar
  8. 8.
    I. Ruzsa, “On the variance of additive functions”, Budapest, 1979 (preprint).Google Scholar
  9. 9.
    M. Loeve, Probability Theory, Springer-Verlag (1975).Google Scholar

Copyright information

© Plenum Publishing Corporation 1982

Authors and Affiliations

  • E. Manstavičius

There are no affiliations available

Personalised recommendations